MathSciNet Relay Station
MathSciNet bibliographic data
MR1387669 (97m:11075) 11G05 (11F80 11G07 11G40 11R32)
Rohrlich, David E. Galois theory, elliptic curves, and root numbers. Compositio Math. 100 (1996), no. 3, 311–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement